# SDR 06FDEA04357

- Difficulty date: December 27, 2006
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCESS OPENING ON MAIN CARGO DECK SOME CROSS TRACKS OF FRAME 43 P/N R538D1048-200-00 WAS FOUND CRACK AND NEED TO BE REPLACED.  TRACKS REPLACED PER SRM 51-40-00 ON FR43 Y1456/Y1956.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
